# SDR 197051603

- Difficulty date: May 16, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N613NA
- Make and model: Pilats PC1245
- Aircraft serial: 197
- Aircraft time: 3,779 hours, 5,397 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 9630426713
- Condition: Failed
- Location: Fuel System
- Part time: 3,779 hours, 5,397 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TRANSFERS FROM RT TO LT WING WHILE AIRCRAFT IS NOT IN USE.
